# SDR CALA2013102992453

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 54,314 hours, 6,570 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 209
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITER 2 RT ENGINE FAILED TO IGNITE USING IGNITER 2.  STATUS MESSAGE-7461502 INACTIVE ES MODE.  REPLACED NR 2 ENG EXCITER SYSTEMS GOOD IAW AMM.
